Mine really isnt a question as much qs a statement. The Band does NOT reduce the size of your stomach!! It reduces the size of the opening to your stomach. Making smaller bites feel like much larger bites... your 'pouch' abive the band is not to be 'filled' as a stomach would; it is to slow your eating down.... banded since 2013.
I'm 3+ years post op (VSG) sleeve surgery. I severely sweat with EVERY meal no matter what it is... Sometimes up to 30 minutes afterwards. It doesn't matter what I'm eating, even if it's just a protein shake. Does anyone else have this problem? It's not dumping with EVERY MEAL...no matter what I'm eating.
I am 6.1ft and weigh 401lbs
My daily diet consists of:
10 glasses of water
Morning - Oats / Muesli & Yogurt
Lunch - Chicken Breast / Fish with Steamed Veg
Dinner - 3 Cracker bread / Rice Cakes with Plain Cottage cheese and cucumber
I train 5 days per week. Each session would be:
10min Treadmill Walk (1/2 mile)
10min upright cycle (3.5 miles)
10min body shaker
In Total if I add up what the machines tell me I burn +- 400 Calories per session.
I lost 9 lbs in 2 weeks but in week 3… read more
Well been here for a while reading and posting on occasion. But never really read anyone who is similar to our living issues.
We are on disability which as many know means u live (survive) under the poverty line (under since u dont even make the base poverty line income). We live in a monthly basis of being food deprived so eating one meal a day is very much the norm. It isnt health but it becomes the only option. We depend on local food pantries for supply of fresh… read more
I've been stuggling with my weight for years and hasn't changed and am going to my endocrinologist about my option with the lap band also my current weight is 250lbs my long term goal I want to weigh is 150lbs
i have DVT this condition is a problem?
I’m 320 ish but look a lot bigger would I quilify I’m alsi just over 5 ft
I suffer from Hyperthyroidism (Graves Disease) and Anemia. I've also been diagnosed with a few mental illnesses about a year and a half ago and have been taking Citalopram and Lamotrigine for those issues. I've noticed a significant amount of weight gain during the first six months of taking these medications. I had thought it was because of the medications that I was gaining but decided to do a little test and got off of them. I had gone to the gym, ate a plant-based diet and… read more